# SDR 08FDEA03740

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,160 hours, 27,998 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Angle
- Part number: A5227106320200
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT, LOWER SEAL RETAINER OUTBD, 3 EA TEES AND ATTACH ANGLES HAVE CORROSION.  CENTER PROFILE ANGLE BEYOND LIMITS IAW SRM 51-40-01.  CLEANED 2 EA PROFILE ANGLES IAW SRM 52-53-11. NO DEFECTS NOTED.   FABBED A NEW PROFILE ANGLE IAW DWG A52241063.  INSTALLED NEW PROFILE ANGLE IAW SRM 51-40-02.
